Symptoms Caused By Long-term Drug Consumption?
Good night dokDok, I want to ask. From my childhood until now if sick a little that my father’s mainstay drug stalls. But I pay attention to the last few years I was worried. . So I am afraid it affects the kidneys. The problem is that if you take long-term medication, you will be horrified to the body. What I want to ask is whether it is a symptom of drug addiction?
Thank you for using the HealthReplies.com consulting service.
Addiction or drug dependence is a thing that can occur when a person takes drugs (especially drugs that are addictive) continuously for a long time. Symptoms that can occur include: Abdominal pain, nausea, vomiting, tremors, chest pain, palpitations, difficulty concentrating, hallucinations, diarrhea, until fainting (decreased consciousness).
If your father's current condition is healthy (does not experience these symptoms), then your father can not be said to have symptoms of drug addiction. However, keep in mind that like everything else, something excessive is not good. It is true that the habit of taking drugs continuously without a doctor's recommendation is a habit that is harmful to health. In principle, drugs containing chemicals are poisonous if they are not used in the appropriate indications, dosages, and rules of use. Besides being able to cause dependence, it can also cause side effects, such as damage to body organs, such as the liver, kidneys, gastrointestinal tract, heart, etc.
If your father's symptoms are often recurring (for example, headache, abdominal pain, fever, etc.), then I suggest seeing a doctor, so that a more complete examination can be done to determine the main cause of the condition. Often, drugs that are sold freely at pharmacies and at warungs are symptomatic drugs (anti-pain, anti-fever, etc.) so they can make patients feel more comfortable, but do not solve the main problem, so that when treatment is stopped, symptoms can reappear.
In addition, always do a healthy lifestyle, including regulating sleep patterns, physical activity, diet, etc. to prevent disease.
Thus, hopefully it can be useful.